# SDR UIEA2021082301843

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Engine: Ge CF680C2B7F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eng Oil Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG OIL PRESS LIGHT INOP.( TRANSFERRED TO MDDR 152218 IAW MEL 79-33-01-01, CAT C. )
